CRITERIA FOR ADMISSIBILITY OF RULES OF INFERENCE WITH PARAMETERS IN THE INTUITIONISTIC PROPOSITIONAL CALCULUS

Описание

Тип публикации: статья из журнала

Год издания: 1990

Аннотация: The author studies the problem of recognizing admissibility of rules of inference of a general form-rules of inference with parameters-in the intuitionistic propositional calculus. Algorithmic and semantic criteria are found for recognizing admissibility of such rules, based on special intuitionistic Kripke models. In particular, FПоказать полностьюriedman's problem generalized to rules of inference with parameters is solved. These results are applied to recognizing the solvability of logical equations and constructing their solutions.

Ссылки на полный текст

Издание

Журнал: MATHEMATICS OF THE USSR-IZVESTIYA

Выпуск журнала: Vol. 54, Is. 6

Номера страниц: 693-703

ISSN журнала: 00255726

Место издания: PROVIDENCE

Издатель: AMER MATHEMATICAL SOC

Авторы

Вхождение в базы данных